# SDR AALA20030082

- Difficulty date: January 19, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5963254501
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 317 - EN ROUTE LGA-ORD, AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE UP IN FLIGHT.  UNABLE TO RETRACT LANDING GEAR.  RETURNED LGA AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR STRUT PISTON AND SEALS.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
